# SDR AALA202308036553

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A320*
- Aircraft serial: 1412
- Aircraft time: 72,073 hours, 27,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS FLASHING AT DOORS 4 AND 2. MAINTENANCE REPLACED THE BATTERY FOR EMERGENCY POWER SUPPLY UNIT 13WL (AALA202308033907) AND THE BATTERY FOR EMERGENCY POWER SUPPLY UNIT 15WL (AALA202308036553) PER AMM 33-51-38.
